# SDR SWAA2021082181302

- Difficulty date: February 8, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 48,286 hours, 28,888 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: #1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL FRAME STIFFENER IS CRACKED / REMOVED #1 ENGINE I/B FAN COWL. IAW B737 AMM 71-11-2-000-802-F00 STEPS 4.D.(1) THRU 4.E.(2)(D) REMOVED CRACKED FRAME STIFFENER IAW SRM 51-40-02-0G-0; STEP FIGURE 8 AND FIGURE 10. INSTALLED SERVICEABLE STIFFENER IAW SRM 51-40-02-0G-0 STEPS 4.G.(2) THRU 4.B.(3) AND 4.B.(5) VERIFIED FASTENERS IAW CMM 71-13-30; ITEMS 525 AND 530. 57315; 17FEB20. LEAD 17 17FEB20. INSP 14 17FEB20 REINSTALLED I/B FAN COWL IAW B737 AMM 71-11-02-400-802-F00 STEPS 5.D.(1) THRU 5.D.(2) AND 5.E.(1) THRU 5.15.(1)(D)(1). 57315U; 17FEB20
